It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board


Diabetes Board Index
Board Index > Diabetes | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


134 is diabetic. But it's not that unusually high a reading that would make you feel weak and dizzy. You may have had low blood sugar and by the time you checked it, your liver pumped out glucagon as a reaction and you went slightly high. That's reactive hypoglycemia which is usually a precursor to diabetes. 'Normals' are usually around 85-100 a few hours after eating if they don't have diabetes or pre-diabetes. I would ask your doc to take a fasting blood glucose. 126 or above indicates diabetes. Above 100 indicates pre-diabetes. You may also want to get a blood glucose monitor and test yourself in the am before you eat, and one and two hours after meals. You can bring this info to the doctor with you and tell him the numbers you are concerned about. In the meantime, you can watch your diet, eat a controlled amount of carbs at meals- try to eat the same time every day and exercise the same time and amount daily, and keep a diary about how you feel alongside your blood glucose readings. Don't skip any meals. Are you overweight? How old are you? Medications can affect blood glucose readings. Decongestants can make you run high and antibiotics can cause lows. I was just on Bactrim and constantly went low until I got off it. Fruit just can make blood glucose soar and then a few hours later drop you too low.





All times are GMT -7. The time now is 09:08 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!